Alert archive / Colorado / Tornado Warnings in 2009
Tornado Warning 58, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Jul 5, 2009, 6:28 PM MDT for Logan County, Colorado. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2009, 6:28 PM MDT (00:28 UTC)
- Expired
- Jul 5, 2009, 7:15 PM MDT
- In force
- 47 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
County Logan County, CO
The radar
The Denver radar (KFTG), 152 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 6:40 PM MDT | TORNADO | 5 Se Sterling, CO | |
| Jul 5, 6:58 PM MDT | TSTM WND DMG | Sterling, CO | IN STERLING...TREES DOWN AND A LIGHT POLE DOWN. POSSIBLE TORNADO. |
| Jul 5, 7:00 PM MDT | HAIL 1 | Sterling, CO | PEA TO MARBLE SIZED HAIL 1-2 FEET DEEP IN DRIFTS. SOME MAIN STREET FLOODING UP TO 2 FEET DEEP. TREES DOWN. WALL CLOUD SEEN EARLIER WITH AN ATTACHED FUNNEL CLOUD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1216 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS55 KBOU 060028
TORBOU
COC075-060115-
/O.NEW.KBOU.TO.W.0058.090706T0028Z-090706T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
628 PM MDT SUN JUL 5 2009
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL LOGAN COUNTY IN NORTHEAST COLORADO
* UNTIL 715 PM MDT
* AT 627 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A
FUNNEL CLOUD JUST NORTH OF STERLING. THIS STORM WAS MOVING SOUTH
AT 15 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STERLING.
PEOPLE IN STERLING SHOULD TAKE SHELTER INDOORS NOW
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SAFE SHELTER IS AVAILABLE...LIE FLAT IN
THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR
HANDS.
&&
LAT...LON 4060 10304 4044 10295 4044 10324 4074 10326
4074 10316 4074 10311
TIME...MOT...LOC 0027Z 349DEG 12KT 4065 10319
$$
GIMMESTAD2 follow-up statements
000
WWUS55 KBOU 060044
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
644 PM MDT SUN JUL 5 2009
COC075-060115-
/O.CON.KBOU.TO.W.0058.000000T0000Z-090706T0115Z/
LOGAN CO-
644 PM MDT SUN JUL 5 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR SOUTH
CENTRAL LOGAN COUNTY...
AT 643 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS
LOCATED 4 MILES SOUTHEAST OF STERLING. THIS STORM WAS MOVING SOUTH AT
15 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STERLING.
THIS STORM HAS PRODUCE DAMAGING WINDS UP TO 70 MPH...LARGE
QUANTITIES OF SMALL HAIL AND TORRENTIAL RAIN JUST NORTH OF STERLING.
THESE CONDITIONS WILL MOVE THROUGH THE EASTERN PART OF STERLING OVER
THE NEXT 20 MINUTES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 4066 10325 4069 10317 4067 10308 4060 10304
4044 10295 4044 10324
TIME...MOT...LOC 0043Z 349DEG 14KT 4057 10317
$$
GIMMESTAD000
WWUS55 KBOU 060055
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
655 PM MDT SUN JUL 5 2009
COC075-060115-
/O.CON.KBOU.TO.W.0058.000000T0000Z-090706T0115Z/
LOGAN CO-
655 PM MDT SUN JUL 5 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR SOUTH
CENTRAL LOGAN COUNTY...
AT 655 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS
LOCATED 7 MILES SOUTHWEST OF REIRADON HILL...OR 8 MILES SOUTH OF
STERLING. THIS STORM WAS MOVING SOUTH AT 15 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SOUTHEASTERN STERLING.
A BRIEF TORNADO WAS REPORTED ABOUT 5 MILES SOUTHEAST OF STERLING
AROUND 640 PM. SPOTTERS CONTINUE TO REPORT A FUNNEL CLOUD WITH THIS
STORM.
DAMAGING WINDS UP TO 70 MPH...LARGE AMOUNTS OF SMALL HAIL AND
TORRENTIAL RAIN WILL ALSO ACCOMPANY THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 4057 10322 4065 10317 4060 10304 4044 10295
4044 10321
TIME...MOT...LOC 0055Z 354DEG 14KT 4051 10315
$$
GIMMESTADWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jul 5, 2:53 PM MDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jul 5, 2:53 PM MDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 253 PM MDT SUN JUL 5 2009 .SHORT TERM...SHORTWAVE PASSING ACROSS WESTERN COLORADO...AS NOTED BY SATELLITE. SCATTERED CONVECTION CURRENTLY ACROSS MOUNTAINS AND FOOTHILLS...ONLY ISOLATED COVERAGE NOTED BY RADAR OVER THE PLAINS. EARLY AM SURGE STABILIZED MOST OF PLAINS...PARTICULARY ALONG FRONT RANGE. AIRMASS BEGINNING TO DESTABILIZE IN RESPONSE TO THE APPROACHING WAVE. SHOULD SEE STORM COVERAGE INCREASE ACROSS PLAINS AS WAVE MOVES THROUGH. WILL KEEP THE SCATTERED COVERAGE GOING. BEST INSTABILITY CURRENTLY ACROSS PALMER DIVIDE WHERE HEATING HAS BEEN MAXIMIZED WITH LAPS SURFACE ANALYSIS INDICATING CAPES FROM 1200-1700 J/KG. ELSEWHERE...CAPES GENERALLY AROUND 1000 J/KG. FAIRLY DECENT SHEAR WITH 30-35KTS OF MID LEVEL WINDS...THOUGH SURFACE WINDS STILL WEAK. SPC RECENTLY ISSUED SEVERE STORM WATCH FOR DOUGLAS... ELBERT AND LINCOLN COUNTIES THROUGH 02Z. ELSEWHERE...MAIN STORM THREAT WILL BE HEAVY RAIN AS PRECIPITABLE WATER VALUES HAVE CLIMBED TO AROUND NINE TENTHS. STORM MOTION AROUND 10-15KTS...SHOULD KEEP ANY ACTIVITY FROM LINGERING IN ONE SPOT. MODELS SHOW SHORTWAVE EAST OF THE AREA BY MIDNIGHT...WITH SUBSIDENCE AND SOME DRYING OVERNIGHT. WILL END STORMS AROUND MIDNIGHT WITH SOME CLEARING. SURFACE WIND PROGS SHOW DRAINAGE WINDS DEVELOPING DURING THE EVENING...SHOULD KEEP STATUS AND FOG FROM DEVELOPING. ON MONDAY...UPPER LEVEL RIDGE BEGINS TO BUILD ACROSS GREAT BASIN...SPREADING DRIER AIR ACROSS CWA. SOME DESTABILIZATION DURING AFTERNOON DESPITE WEAK SUBSIDENCE. ALTHOUGH PRECIPITABLE WATER VALUES EXPECTED TO DECREASE TO AROUND EIGHT TENTHS DURING AFTERNOON...STILL ENOUGH MOISTURE FOR SOME CONVECTION...MAINLY OVER THE MOUNTAINS AND ALONG PALMER DIVIDE. CURRENT POP AND WEATHER GRIDS ALREADY SHOW THIS TREND...SEE NO REASON TO CHANGE. FORECAST SOUNDINGS SHOW ENOUGH SHEAR FOR A FEW STORMS TO APPROACH SEVERE LIMITS ACROSS PLAINS...THOUGH CHANCES FOR SEVERE ACTIVITY STILL REMAIN LOW DUE TO WEAK LOW LEVEL WINDS. DESPITE THE DECREASE IN PRECIPITABLE WATER...BRIEF HEAVY RAIN STILL A THREAT WITH THE STORMS. TEMPERATURE AND THICKNESS PROGS AS WELL AS GUIDANCE SUGGEST HIGHS WELL INTO THE 80S ACROSS PLAINS...WITH 70S MOUNTAINS. CURRENT TEMPERATURE GRIDS LOOK REASONABLE. .LONG TERM...NO MAJOR CHANGES IN THE FORCAST FOR THE UPCOMING WEEK. AN UPPER LEVEL RIDGE WILL BE OVER THE DESERT SOUTHWEST ON TUESDAY WITH A DRY WLY FLOW OVER CO. INTERACTIVE SOUNDINGS SHOW THE AMS DRYING OUT BUT STILL ENOUGH CAPE TO PRODUCE A FEW HIGH BASED TSTMS ON TUE. THE MID LEVEL WILL WARM ON WEDNESDAY AS THE RIDGE BUILD OVER AZ/NEW MX. BUFKIT SOUNDING HAVE ZERO VALUES FOR CAPE IN THE AFTN. WL KEEP TSTMS OUT ALTOGETHER ON WEDNESDAY. 700 MB TEMPS AROUND +16 TO +18C TUE THRU SAT...SO BASICALLY MID 90S THROUGH THE PERIOD. THERE MAY BE ENUF MSTR ALBEIT SPARSE UNDER THE RIDGE FOR A FEW TSTMS AT THE END OF THE WEEK SO WL KEEP THE MNTN OF SLGT CHC FOR THU-SUN. THE RIDGE ITSELF WL BE CENTERED OVER SRN CO/NRN NEW MX FOR SATURDAY AND SUNDAY. && .AVIATION...CHANCE FOR THUNDERSTORMS AFFECTING AREA AIRPORTS THROUGH ABOUT 04Z...WITH GUSTY OUTFLOW WINDS AROUND 35 KTS AND BRIEF HEAVY RAIN. MVFR CEILINGS AND VISIBILITIES POSSIBLE WITH THE PASSING STORMS...OTHERWISE VFR CONDITIONS PREVAILING. ALTHOUGH CEILINGS EXPECTED TO REMAIN VFR...GOOD CHANCE FOR ILS CONDITIONS THIS EVENING. DRAINAGE WINDS EXPECTED OVERNIGHT...WHICH SHOULD KEEP FOG FROM DEVELOPING AT AREA AIRPORTS. ON MONDAY...CHANCE FOR STORMS AFTER 18Z MAINLY ALONG FOOTHILLS AND PALMER DIVIDE. GUSTY OUTFLOW WINDS TO 40 KTS COULD AFFECT LOCAL AIRPORTS DURING THE AFTERNOON. MVFR CEILINGS POSSIBLE IF STORMS MOVE ACROSS AIRPORT. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. D-L/COOPER
Hazardous weather outlook, Jul 5, 10:33 AM MDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1033 AM MDT SUN JUL 05 2009 COZ030>051-061200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1033 AM MDT SUN JUL 05 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS...THEN SPREAD ACROSS THE PLAINS DURING THE AFTERNOON AND EVENING. MOST OF THE STORMS WILL BE UNDER SEVERE LIMITS...PRODUCING HEAVY RAIN... SMALL HAIL AND GUSTY WINDS. A FEW STORMS MAY BECOME SEVERE WITH HAIL UP TO ONE INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. THE STORMS WILL END DURING THE EVENING AS AN UPPER LEVEL DISTURBANCE MOVES EAST OF THE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MUCH DRIER AND WARMER CONDITIONS ASSOCIATED WITH A STRONG HIGH PRESSURE RIDGE ALOFT WILL SPREAD ACROSS THE REGION THIS WEEK. AS A RESULT...JUST A SLIGHT CHANCE OF THUNDERSTORMS IS EXPECTED EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. HOWEVER... REPORTS OF HEAVY RAINFALL WILL BE APPRECIATED. D-L/COOPER
In the hours before
Local storm report, Jul 5, 5:26 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
526 PM MDT SUN JUL 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 4 SSE BENNETT 39.70N 104.39W
07/05/2009 M0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0502 PM TSTM WND GST 1 S STRASBURG 39.72N 104.30W
07/05/2009 E60.00 MPH ARAPAHOE CO TRAINED SPOTTER
HEAVY RAINFALL.0.50 TO 1.00 INCH IN ABOUT 30 MINUTES.
CONTINUOUS LIGHTNING
0458 PM TSTM WND GST 1 S STRASBURG 39.72N 104.30W
07/05/2009 M58.60 MPH ARAPAHOE CO TRAINED SPOTTER
0434 PM TSTM WND GST LOCHBUIE 40.01N 104.72W
07/05/2009 E60.00 MPH WELD CO TRAINED SPOTTER
TWO 30 FOOT FLAG POLES DOWN. THREE INCH DIAMETER TREE
BRANCHES SNAPPED. WIND GAUGE BROKE. HEAVY RAIN WITH 100
FEET VISIBILITY. PEA SIZED HAIL.
0430 PM TSTM WND GST DENVER 39.73N 104.96W
07/05/2009 E60.00 MPH DENVER CO TRAINED SPOTTER
HEAVY RAIN. 1.5 INCHES IN 30 MINUTES
&&
BENTONSpecial weather statement, Jul 5, 5:55 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
555 PM MDT SUN JUL 5 2009
COZ048-060045-
LOGAN COUNTY CO-
555 PM MDT SUN JUL 5 2009
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR
CENTRAL LOGAN COUNTY
AT 553 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WIND GUSTS
TO AROUND 50 MPH. THE STORMS WERE LOCATED 5 MILES NORTHEAST OF
NORTH STERLING RESERVOIR AND 10 MILES NORTH OF NORTH STERLING
RESERVOIR...OR 15 AND 20 MILES NORTH OF STERLING...MOVING SOUTH AT
10 MPH.
LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO PADRONI AND
NORTH STERLING RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LIGHTNING AND GUSTY WINDS WILL BE THE MAIN HAZARDS FROM THESE
STORMS. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. BOATERS ON
NORTH STERLING RESERVOIR SHOULD SEEK SHELTER OFF THE WATER BEFORE
THE STORM ARRIVES
&&
LAT...LON 4081 10311 4066 10304 4067 10328 4076 10337
4094 10333 4095 10319
TIME...MOT...LOC 2353Z 002DEG 10KT 4092 10327
GIMMESTADLocal storm report, Jul 5, 6:06 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
606 PM MDT SUN JUL 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM TSTM WND GST 4 ESE SHAMROCK 39.85N 103.74W
07/05/2009 M58.00 MPH ADAMS CO TRAINED SPOTTER
0505 PM HAIL 4 SSE BENNETT 39.70N 104.39W
07/05/2009 M0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0502 PM TSTM WND GST 1 S STRASBURG 39.72N 104.30W
07/05/2009 E60.00 MPH ARAPAHOE CO TRAINED SPOTTER
HEAVY RAINFALL.0.50 TO 1.00 INCH IN ABOUT 30 MINUTES.
CONTINUOUS LIGHTNING
0458 PM TSTM WND GST 1 S STRASBURG 39.72N 104.30W
07/05/2009 M58.60 MPH ARAPAHOE CO TRAINED SPOTTER
0434 PM TSTM WND GST LOCHBUIE 40.01N 104.72W
07/05/2009 E60.00 MPH WELD CO TRAINED SPOTTER
TWO 30 FOOT FLAG POLES DOWN. THREE INCH DIAMETER TREE
BRANCHES SNAPPED. WIND GAUGE BROKE. HEAVY RAIN WITH 100
FEET VISIBILITY. PEA SIZED HAIL.
0430 PM TSTM WND GST DENVER 39.73N 104.96W
07/05/2009 E60.00 MPH DENVER CO TRAINED SPOTTER
HEAVY RAIN. 1.5 INCHES IN 30 MINUTES
&&
BENTONThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 6:06 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln, Washington | 54 min |
| Jul 5, 6:21 PM MDT | Areal Flood Advisory | BOU | Washington | 84 min |
| Jul 5, 6:43 PM MDT | Areal Flood Advisory | BOU | Logan | 92 min |
| Jul 5, 7:12 PM MDT | Tornado Warning | BOU | Logan, Washington | 48 min |
| Jul 5, 7:27 PM MDT | Areal Flood Advisory | BOU | Morgan, Washington | 69 min |
| Jul 6, 3:13 PM MDT | Special Weather Statement | BOU | Weld | 47 min |
| Jul 6, 4:36 PM MDT | Special Weather Statement | BOU | Weld | 39 min |
| Jul 6, 4:48 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Weld | 17 min |
| Jul 6, 5:03 PM MDT | Special Weather Statement | BOU | Adams, Denver, Morgan | 27 min |
| Jul 6, 5:21 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 34 min |
| Jul 6, 5:33 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Denver | 87 min |
| Jul 6, 5:42 PM MDT | Special Weather Statement | BOU | Adams | 63 min |
Nearby
Tornado Warnings in Colorado, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.